Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Numbness in legs and arms, feeling of stopping heart beat. Stopped drinking alcohol. What is wrong

hi doctor. im 26 , 5 4 and 50kls in weight. when im at rest i always felt that my heart will stop in beating, then later on il start to palpitate and sometimes worst cause me to hyper ventilate and now feeling of numbness in my arms and legs. my doctors sees nothing wrong with me, he just advice me not to drink alcohol which i did but still nothings change. what could be the problem??
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Numbness is the result of hyperventilation
Hyperventilation is from Anxiety.
Anxiety is caused by missed beats / and missed beats can cause anxiety / - a vicious cycle...

Alcohol and smoking are dangerous...

See a cardiologist / investigate for arrhythmia.
If there is no heart problem, Psychiatric assessment and assistance can help.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor